# SDR CALA2018011300177

- Difficulty date: January 13, 2018
- Submitted: January 14, 2018
- Operation: Air carrier
- Aircraft: N78005
- Make and model: Boeing 777224
- Aircraft serial: 27581
- Aircraft time: 94,317 hours, 9,361 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OVEN 705 HAS A BURNING ODOR WHEN ON,  RESETED THE OVEN CIRCUIT BREAKER AND HEAT, NO BURNING ODOR.  CHECKED GOOD.
